# SDR SWAA982724

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pads
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD CARGO DOOR STOP PADS HAVE LIGHT SURFACE CORRODED ALL AROUND CARGO DOOR CUTOUT IN FUSELAGE.
